# SDR MASA2010092401019

- Difficulty date: September 21, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 19,011 hours, 13,051 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00457
- Condition: Malfunctioned
- Location: Ac Bay
- Part time: 17,592 hours, 12,498 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

SMOKE IN CABIN/ RT PACK HI TEMP.  MX R & R ACM AND FLOW CONTROL VALVE.
